A 23-year-old male asked:
Disclaimer

i have depression i think induced by seroquel (quetiapine). my psych. told me to just stop it immediately.ive taken 100mg for 4 weeks how can i begin to taper off?

1 doctor answer
Dr. Catherine Shaw
35 years experience Clinical Psychology
Best to taper: You are on relatively low dosage. However, to reduce untoward side effects reduce by 25mg every 2nd day. I am not a psychiatrist so its best if you consult one. You say " my psych. Told me to just stop it immediately." psychiatrist or psychologist said this? I am uncertain. May need second opinion. Take care.
Answered on Apr 27, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A male asked:
Dr. Gloria Lopez
43 years experience Pediatrics
Side effect: Unfortunately, decreased appetite is a side effect of most antidepresants.
A 38-year-old member asked:
Dr. Ben Ferguson
9 years experience General Surgery
It depends.: Everyone responds differently to drugs based on body size, metabolism, and other factors, but the maximum recommended dose for most uses of seroquel ( ... Read More
A 52-year-old female asked:
Dr. Frances Ilozue
24 years experience Family Medicine
Which one came first: Usually seroquel (quetiapine) is used to treat mood disorder. It is effective for major depression mostly as xr form, but as you know, no medication w ... Read More
3
3 thanks
A 23-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
I would encourage: you to tell your doctor all of the side effects you are experiencing as well as how much progress you have or haven't made with your symptoms. Your d ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month